# SDR KKVA20131204001

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N689WM
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9265
- Aircraft time: 3,000 hours, 807 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED SMOKE ON TAKEOFF.
